0
   

8718522-N74KYJEE

 
 
Reply Sun 1 Apr, 2012 12:16 pm
I TOOK FORTEO FOR ONE MONTH AND BEGAN HAVING SEVERE THIGH PAIN THAT FELT LIKE IT WAS DEEP IN THE BONE WHEN ATTEMPTING TO STAND AFTER SITTING FOR ANY LENGTH OF TIME AND ALSO FELT AS IF MY TENDONS AND LIGAMENTS WERE PULLING IN THE BACK OF MY THIGHS AND I HAVE NOW STOPPED TAKING THE MED FOR APPROX A WK AND MY THIGH PAIN HAS ALMOST SUBSIDED BUT IM NOW HAVING SEVERE KNEE PAIN AND WAS WONDERING IF ANYONE ELSE HAS EXPERIENCED SAME OR SIMILAR S/E. I HAVE NEVER HAD ANY TYPE OF THIGH OR KNEE PAIN PRIOR TO THE FORTEO
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 1,372 • Replies: 1
No top replies

 
Butrflynet
 
  1  
Reply Sun 1 Apr, 2012 02:24 pm
@judysherman,
You should go to the doctor. It could be a symptom of blood clots in the legs.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » 8718522-N74KYJEE
Copyright © 2021 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 03/08/2021 at 01:03:08